# SDR OW6A201312130001

- Difficulty date: October 25, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N775RT
- Make and model: Cessna 172N
- Aircraft serial: 17273352
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL65102
- Part serial: 2181125
- Condition: Damaged
- Location: Nr 4
- Part time: 963 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER HEAD SEPARATED FROM BARREL DURING NORMAL OPERATION.  AD2009-26-12 WAS COMPLIED WITH 24.5 HRS PRIOR WITH NO INDICATIONS STATED IN AD THAT WOULD INDICATE CYLINDER WOULD FAIL.
